# SDR DHL2007746500

- Difficulty date: August 23, 2007
- Submitted: August 23, 2007
- Operation: Air carrier
- Aircraft: N746DH
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Aircraft time: 58,964 hours, 32,723 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support Beam
- Part number: BAC1506860
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AT C CHECK, RT WING TRAILING EDGE UPPER PANEL SUPPORT I BEAM IS CRACKED AT WBL 118 ON FWD SIDE OF NR 8 SPOILER FITTING.  REMOVED DAMAGED I BEAM AT T/E WBL 118 IAW B727 SRM 51-30-2.  FABRICATED AND INSTALLED NEW BEAM IAW B727 SRM 51-20-1 AND 57-20-2 FIG2 MAT USED BAC1506-860 7075-T6 82" LONG PO NR 7268125.  TREATED AND PRIMED PARTS AND AREA IAW B727 SRM 51-10-2.  INSTALLED IAW B727 SRM 51-30-2.
